About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 413-414
http://dx.doi.org/10.1155/S0161171291000522

Note on quasi-bounded sets

Department of Mathematics, Washington State University, Pullman 99164-2930, Washington, USA

Received 14 November 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is shown that a union of two quasi-bounded sets, as well as the closure of a quasi-bounded set, may not be quasi-bounded.